# SDR FDEA201803050600

- Difficulty date: March 5, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 36,827 hours, 18,953 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indication Sys
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SLIDE INOPERATIVE INDICATION ON ECAM.  RESET ASPSU , NO FAULT FOUND.  PERFORMED ADJUSTMENT TEST IAW MM 52-73-00-05-01. ALL TESTS PASSED
